# SDR 0400659620

- Difficulty date: May 1, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N620NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47533
- Aircraft time: 62,196 hours, 72,848 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Valve
- Part number: 37723745503
- Part serial: 09620
- Condition: Cracked
- Location: Rudder Control
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

WHEN THE HYDRAULIC PUMPS WERE TURNED ON DURING DESCENT, THE RIGHT HYDRAULIC SYSTEM FAILED COMPLETELY LOSING PRESSURE AND QUANTITY. CREW COMPLIED WITH COM PROCEDURES: LOSS OF RIGHT HYDRAULIC SYSTEM AND EMERGENCY GEAR EXTENSION. LANDING WAS NORMAL AND UNEVENTFUL AT DTW. MAINTENANCE FOUND THAT THE RUDDER POWER SHUTOFF VALVE AT THE PRESSURE PORT WAS CRACKED. REPLACED THE SHUTOFF VALVE AND SERVICED THE SYSTEM. LEAK CHECK OK. AIRCRAFT RETURNED TO SERVICE.
